MathSciNet Relay Station
MathSciNet bibliographic data
MR2799820 (2012b:03148) 03E72 (54A40)
Tanay, Bekir; Kandemir, M. Burç Topological structure of fuzzy soft sets. Comput. Math. Appl. 61 (2011), no. 10, 2952–2957.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement